Skip to Main content Skip to Navigation
Journal articles

Deux propriétés décidables des suites récurrentes linéaires

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619481
Contributor : Jean Berstel <>
Submitted on : Tuesday, September 6, 2011 - 2:59:43 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00619481, version 1

Collections

Citation

Jean Berstel, Maurice Mignotte. Deux propriétés décidables des suites récurrentes linéaires. Bulletin de la société mathématique de France, Société Mathématique de France, 1976, 104 (2), pp.175-184. ⟨hal-00619481⟩

Share

Metrics

Record views

300